# SDR DALA2025091806856

- Difficulty date: May 5, 2024
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N132DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50051
- Aircraft time: 12,271 hours, 5,651 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 1R TO 2R,  SKIN PUNCTURED. SINCE THE COMPLIANCE TO PART 26.43 IS REQUIRED, THE AIRCRAFT IS LIMITED TO 12 MONTHS SERVICE AFTER REPAIR AND FATIGUE AND DAMAGE TOLERANCE EVALUATION (DTE) ARE REQUIRED WITHIN THIS TIME LIMIT IN ACCORDANCE WITH FAA ADVISORY CIRCULAR 120-93. ER/A 617037-14 NOW AT REVISION A. NO CHANGE TO TIME LIMITATION. RUN OUT DATE UPDATED AS THE AIRCRAFT HAS NOT YET RETURNED TO SERVICE. ASSOCIATED ER/A 00-617037 ADDED FOR AC 8132. REF. ERA 617037-14 REV B. (LP# 0327990)
